Piriteze Allergy Tablets - 7 Pack

£3.19
7 | £0.46 per 1
2551888

To relieve the symptoms of hayfever, non-seasonal rhinitis and other allergies
See details below, always read the label
Suitable for:
Adults & children aged 12 years & over
Active ingredients: Cetirizine hydrochloride 10mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Piriteze Allergy Tablets are used to relieve the symptons of hayfever, non-seasonal rhinitis (runny and itchy nose) and other allergies e.g. pet or house dust mite allergies. It can also be taken for skin allergies such as rash, itching and urticaria (hives).

Suitable for

Suitable for adults and children 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the product information leaflet before using this product.

For oral administration only. The tablets should be swallowed with a drink of water.


If you do not understand these instructions, or if you require any further information about your medicine, ask your doctor or pharmacist.


  • Adults (including the elderly) and children 12 years and over: One tablet (10mg) daily.
  • Children under 12 years: Not recommended.


If you take more tablets than you should: If you (or someone else) swallow a lot of the tablets all together, or if you think a child has accidentally swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately. Take these tablets with you so that the doctor can see what has been taken.

Overdose can cause drowsiness.  In children, agitation may occur.

If you forget to take Piriteze® Allergy Tablets: If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.

Hazards and Cautions

Do not take these tablets if you:

  • Are allergic to any of the ingredients in your medicine.
  • You have kidney problems, you should only take half the recommended dose.
  • Do not take more than the recommended dose.

If symptons persist, consult your doctor.


Take special care with the product if you have:

  • Kidney problems.

Taking this medicine with food and drink: As with other antihistamines, it is advisable to avoid drinking large amounts of alcohol whilst taking these tablets.

Pregnancy and breast-feeding: These tablets are not recommended if you are pregnant or if you are breast-feeding.

Driving and using machines: Do not exceed the recommended dose.

Keep all medicines out the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Cetirizine hydrochloride 10mg

Ingredients

Active ingredients: Cetirizine hydrochloride 10mg

Other contains: Microcrystalline cellulose, Lactose, Colloidal anhydrous silica, Magnesium stearate, Hypromellose, Macrogol, Titanium dioxide (E171), Polydextrose.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.